# SDR V0XD20150217058

- Difficulty date: February 17, 2015
- Submitted: February 18, 2015
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 28,115 hours, 20,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320773
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMP FS 364.00 INTERCOSTAL AT STR26R, AND 26L HAS CORROSION.  R & R INTERCOSTALS AT FS 364, STR 26R AND 26L IAW SRM 51-42-06.  AVMAX WO 80270 W/C 1066.  PART NR 2-SH670-32077-4.
